May, J. Peter; Thomason, R. (1978), "The uniqueness of infinite loop space machines", Topology. An International Journal of Mathematics, 17 (3): 205–224, ISSN 0040-9383, MR 508885, doi:10.1016/0040-9383(78)90026-5
Thomason, Robert W. (1985), "Algebraic K-theory and étale cohomology", Annales Scientifiques de l'École Normale Supérieure, Quatrième Série, 18 (3): 437–552, ISSN 0012-9593, MR 826102 [http://www.numdam.org/item?id=ASENS_1989_4_22_4_675_0 Erratum]
Thomason, Robert W.; Trobaugh, Thomas (1990), "Higher algebraic K-theory of schemes and of derived categories", The Grothendieck Festschrift, Vol. III, Progr. Math., 88, Boston, MA: Birkhäuser Boston, pp. 247–435, ISBN 978-0-8176-3487-2, MR 1106918, doi:10.1007/978-0-8176-4576-2_10
Thomason, Robert W. (1991), "The local to global principle in algebraic K-theory", in Satake, Ichirô, Proceedings of the International Congress of Mathematicians, Vol. I (Kyoto, 1990), Tokyo: Math. Soc. Japan, pp. 381–394, ISBN 978-4-431-70047-0, MR 1159226